# SDR AALA20100906LGA01

- Difficulty date: September 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,560 hours, 24,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT AND LEFT NUMBER DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT AND LEFT NUMBER 1 DOORS.  OPS CHECK NORMAL.
